A regularized optimization method for identifying the space-…

Established


24
Citations
28
Refs
2014
Year
Search Works
Work Details
  • DOI 10.1016/j.camwa.2014.02.007
  • OpenAlex ID W2047451415
  • Type Article
  • Language EN
  • Published 05 Mar 2014
  • Volume 67 (7)
  • Pages 1345–1357
  • Source Computers & Mathematics with Application…
  • Publisher Elsevier BV
  • FWCI 2.89
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 16 Oct 2026
MENU
0

A regularized optimization method for identifying the space-dependent source and the initial value simultaneously in a parabolic equation

Article 2014 EN Bronze

24

Citations

28

References

4

Authors

2.89

FWCI

Citations by Year
Last 12 years
Topics
Keywords
Authors & Affiliations
4 authors
#AuthorInstitutionsORCID
1 Zewen Wang Corresponding East China University of Techn… (CN)
2 Shufang Qiu East China University of Techn… (CN)
3 Zhousheng Ruan East China University of Techn… (CN)
4 Wen Zhang East China University of Techn… (CN)

Data: OpenAlex